- 60 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 9-year-old child [sex not stated] developed erosive oesophagitis due to practising incorrect technique in the administration of crizotinib, and further developed pneumonitis following treatment with crizotinib and ceritinib. Additionally, the child developed QTc interval prolongation and abnormal re-polarisation during treatment with crizotinib, methadone, oxycodone and unspecified antiemetics [not all dosages, routes and durations of treatments to reactions onsets stated].
The child, who had stage IV refractory neuroblastoma with anaplastic lymphoma kinase (ALK)-activating mutation F1174L, was admitted with a worsening odynophagia leading to dehydration, right-sided chest pain, sore throat and fevers for the last three days. The child had been receiving oral crizotinib 250mg...